ANIS I. OBEID, M.D., F.A.C.C.; LEWIS JOHNSON, M.D., F.A.C.C.; JAMES POTTS, M.D.; S. MOOKHERJEE, M.D., M.R.C.P.; ROBERT H. EICH, M.D.
Two patients developed severe vascular collapse after left ventriculography with organic iodides. Hemodynamic monitoring showed marked reduction in systemic pressures. In one patient there was no response to the standard therapeutic measures in anaphylactic reactions, and prompt response to fluid administration was obtained. In the second patient response was prompt to fluids, adrenalin, and hydrocortisone.
Learn more about subscription options.
Register Now for a free account.
OBEID AI, JOHNSON L, POTTS J, MOOKHERJEE S, EICH RH. Fluid Therapy in Severe Systemic Reaction to Radiopaque Dye. Ann Intern Med. 1975;83:317-320. doi: 10.7326/0003-4819-83-3-317
Download citation file:
Published: Ann Intern Med. 1975;83(3):317-320.
Endocrine and Metabolism, Fluid and Electrolyte Disorders, Nephrology.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only